# SDR REXA2016080301517

- Difficulty date: August 3, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM IS CORRODED.  INSTALLED A NEW SERVICEABLE FLOORBEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-10-001-001-A01, AND
51-42-22-001-001-A01.
